# SDR AALA20130326027

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 77,640 hours, 12,385 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rotary Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SFO - CREW REPORTED "TE FLAP DISAGREE" EICAS MESSAGE WHEN FLAPS 5 DEGREES SELECTED.  ACCOMPLISHED QRH CHECKLIST.  EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  FOUND NUMBER SEVEN ROTARY ACTUATOR OVERTORQUE INDICATOR POPPED.  REPLACED NUMBER SEVEN FLAP ROTARY ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
